# SDR ASAA0540741

- Difficulty date: December 16, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FORWARD CARGO FRAME SHEAR TIE.  REMOVED CORROSION, CUT OUT FRAME SHEAR TIE, FABRICATED AND INSTALLED REPAIR IAW B737-400 SRM 53-00-07 FIG 201, REPAIR 3.  (M)
